# SDR GLBA2016050200585

- Difficulty date: May 2, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 38,183 hours, 46,492 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR DURING A SCHEDULED INSPECTION, FOUND STRINGER 9F CRACKED, AT JUNCTION WITH CANT BULKHEAD AT FS 588.10, .7" IN LENGTH.  SUPPLEMENTAL INFORMATION WILL BE SUBMITTED UPON COMPLETION OF THE REPAIR & RETENTION OF THE PAPERWORK.
